# SDR MASA200601384

- Difficulty date: May 21, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 16,126 hours, 12,629 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6260 PHX - YAW DAMP 2 INOP.  MX RESET SYSTEM.
